# SDR AALA202505051169

- Difficulty date: April 21, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 77,016 hours, 29,861 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D5755103720051
- Condition: Corroded
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING AILERON #1 HINGE PIN BETWEEN WS 11664 AND 12277, BETWEEN RIBS 22 AND 23. REPLACED HINGE PIN PER SRM  57-00-00-801.
